Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
H.W. Engl, B. Hofmann, H. Zeisel "A Decreasing Rearrangement Approach for a Class of Ill-Posed Nonlinear Integral Equations," Journal of Integral Equations and Applications, J. Integral Equations Applications 5(4), 443-463, (FALL 1993)